Universidad Complutense de Madrid
E-Prints Complutense

Compatible locally convex topologies on normed spaces: cardinality aspects

Impacto

Downloads

Downloads per month over past year

Martín Peinador, Elena and Plichko, A. and Tarieladze, Vaja (2017) Compatible locally convex topologies on normed spaces: cardinality aspects. Bulletin of the Australian Mathematical Society, 96 (1). pp. 139-145. ISSN 0004-9727

[img] PDF
Restringido a Repository staff only

141kB

Official URL: https://goo.gl/gQrr1S


URLURL Type
https://www.cambridge.org/Organisation


Abstract

For a normed infinite-dimensional space, we prove that the family of all locally convex topologies which are compatible with the original norm topology has cardinality greater or equal to c.


Item Type:Article
Uncontrolled Keywords:Normed space; Locally convex topology; Compatible topology; Cardinality; Antichain
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:45118
Deposited On:18 Oct 2017 09:42
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page